# SDR SWIA2018102545185

- Difficulty date: October 1, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 37,879 hours, 32,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL CORRODED. (C-CHECK) REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL REF SRM 51-42-06.
